Mathematical Researches
Fri, Apr 4, 2025
|
فارسی
[
Archive
]
Remember me
Create Account
Reset Password
Home
Journal Information
About the Journal
Editorial Board
Aims and Scope
Peer Review Process
Publication Ethics
Indexing Databases
Journal News
Articles archive
All Issues
Current Issue
For Authors
Call for Papers
Submission Instruction
Submission Form
For Reviewers
Reviewers Section
Registration
Registration Information
Registration Form
Contact us
Contact Information
Contact us
Site Facilities
Site map
Search contents
FAQ
Top 10 contents
Inform to friends
Volume 10, Issue 4 (2-2025)
Jordan centralizers at commutative zero products on nest algebras
P. 1-12
Behrooz Fadaee
*
,
Hoger Ghahranani
,
Kamal Fallahi
Abstract
(134 Views)
|
چکیده |
Full-Text (PDF)
(178 Downloads)
A test for homogeneity of variances using the jackknife empirical likelihood approach and its comparison with several common tests
P. 13-32
Nabaz Esmailzadeh
*
,
Parisa Hosini
Abstract
(181 Views)
|
چکیده |
Full-Text (PDF)
(104 Downloads)
NON-ABELIAN CATEGORIES OF COFINITE MODULES
P. 33-39
Gholamreza Pirmohammadi
*
Abstract
(172 Views)
|
چکیده |
Full-Text (PDF)
(116 Downloads)
Investigating stochastic differential models based on the statistical point of view and its applications
P. 40-76
Mehdi Shams
*
,
Gholamreza Hesamian
Abstract
(209 Views)
|
چکیده |
Full-Text (PDF)
(127 Downloads)
Surjective norm-additive in modulus maps between real Lipschitz algebras with Lipschitz involution
P. 77-99
Mansureh Mohammadi
,
Davood Alimohammadi
*
Abstract
(132 Views)
|
چکیده |
Full-Text (PDF)
(67 Downloads)
Generalized binomial edge ideal and the corona product of graphs
P. 100-112
Sara Saeedi Madani
*
Abstract
(147 Views)
|
چکیده |
Full-Text (PDF)
(71 Downloads)
Export as:
HTML
|
XML
|
RSS